# SDR IEY2008F00000

- Difficulty date: July 1, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N170SD
- Make and model: Cessna 560XL
- Aircraft serial: 5605091
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Part number: 661503517
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND ENVIRONMENTAL CONTROL UNIT SUPPORT BRACKET CRACKED ON PRE-FLIGHT.  2 CRACKS ON EACH SIDE OF BENDS OF BRACKET, 1ST 4 INCHES LONG, THE 2ND 2 INCHES LONG.  IF THE SECOND CRACK WAS ANY LONGER COMPLETE FAILURE OF SUPPORT BRACKET WOULD HAVE OCCURRED.  RECOMMEND PARTICULAR ATTENTION BE PLACED TO INSPECT THIS AREA, WEIGHT OF ECU IS APPROXIMATELY 35 POUNDS.  REF MM, CHAPTER 21.  (K)
